| Model Number |
9004 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Reocclusion (1985); Thrombosis (2100); Claudication (2550)
| Date of Event |
10/24/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Analysis: the samples were not returned from the user facility; therefore, device evaluations are unable to be performed.A lot history review revealed 3 additional reocclusion complaints were associated with this lot and 1 of the 3 is for the same patient.A review of the device history record (dhr) shows the lot was manufactured to specification.Conclusion: the actual samples were not received for evaluation.The dhr found nothing to indicate a manufacturing related cause for this event.The investigator assessed the event was not related to the study device or procedure.Based on the instructions for use (ifu), the occurrence of a reocclusion is an inherent risk of any pta procedure, and has been reported in clinical trials of drug coated balloons.If additional information becomes known to the manufacturer, a supplemental report will be provided will all relevant information.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
Event or Problem Description
It was reported through a clinical registry that during the index procedure, three lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheters were used to treat the target lesion located in the right superficial femoral artery (sfa).Approximately 27 months after the index procedure, the patient¿s right sfa vessel was reportedly reoccluded.A revascularization was performed and the hcp deemed it was successful.The investigator assessed that the event was not related to the study device or procedure.The sample was discarded by the user facility and is not available for evaluation.No adverse patient effects were reported.This is one of three products involved with the reported event and the associated manufacturers report number are 3006513822-2017-00141 and 3006513822-2017-00143.
Additional Manufacturer Narrative
Additional data: relevant tests and lab data has been updated from "unknown" to " angiography on (b)(6) 2016.Angiography on (b)(6) 2017." f.10 (b)(4).Corrected data: date of event has been changed from "(b)(6) 2017" to "(b)(6) 2016." event description was changed from: " it was reported through a clinical registry that during the index procedure, three lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheters were used to treat the target lesion located in the right superficial femoral artery (sfa).Approximately 27 months after the index procedure, the patient¿s right sfa vessel was reportedly reoccluded.A revascularization was performed and the hcp deemed it was successful.The investigator assessed that the event was not related to the study device or procedure.The sample was discarded by the user facility and is not available for evaluation.No adverse patient effects were reported.This is one of three products involved with the reported event and the associated manufacturers report number are 3006513822-2017-00141 and 3006513822-2017-00143.To "it was reported through a clinical registry that during the index procedure, three lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheters were used to treat the target lesion located in the right superficial femoral artery (sfa).Approximately 27 months after the index procedure, the patient developed claudication in their right leg.It was discovered the patients right sfa vessel was reportedly reoccluded.A revascularization was performed involving the use of an abbott armada pta balloon and the placement of two stents.The hcp deemed it was successful.The investigator assessed that the event was not related to the study device or procedure.The cec has adjudicated the reocclusion to be possibly related to the study device and procedure.Approximately 4 months after the revascularization, the patients right sfa had a thrombosis.The pi assessed the event was not related to the study device or procedure, but the cec adjudicated the thrombosis to be possibly related to the study device and procedure.Upon further evaluation, it should be noted that the thrombosis occurred after the first revascularization involving adjunctive treatments.Furthermore, one of the adjunctive treatments involved the placement of two stents.The samples were discarded by the user facility and are not available for evaluation.No adverse patient effects were reported.This is one of three products involved with the reported event and the associated manufacturers report number are 3006513822-2017-00141 and 3006513822-2017-00143." conclusion: conclusion was changed to include the following statements: "however, the cec has adjudicated the reocclusion to be possibly related to the study device and procedure" and "a review of the." analysis: the samples were not returned from the user facility; therefore, device evaluations are unable to be performed.A lot history review revealed 3 additional reocclusion complaints were associated with this lot and 1 of the 3 is for the same patient.A review of the device history record (dhr) shows the lot was manufactured to specification.Conclusion: the actual samples were not received for evaluation.A review of the dhr found nothing to indicate a manufacturing related cause for this event.The investigator assessed the event was not related to the study device or procedure.However, the cec has adjudicated the reocclusion to be possibly related to the study device and procedure.Based on the instructions for use (ifu), the occurrence of a reocclusion is an inherent risk of any pta procedure, and has been reported in clinical trials of drug coated balloons.If additional information becomes known to the manufacturer, a supplemental report will be provided will all relevant information.
Event or Problem Description
It was reported through a clinical registry that during the index procedure, three lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheters were used to treat the target lesion located in the right superficial femoral artery (sfa).Approximately 27 months after the index procedure, the patient developed claudication in their right leg.It was discovered the patients right sfa vessel was reportedly reoccluded.A revascularization was performed involving the use of an abbott armada pta balloon and the placement of two stents.The hcp deemed it was successful.The investigator assessed that the event was not related to the study device or procedure.The cec has adjudicated the reocclusion to be possibly related to the study device and procedure.Approximately 4 months after the revascularization, the patients right sfa had a thrombosis.The pi assessed the event was not related to the study device or procedure, but the cec adjudicated the thrombosis to be possibly related to the study device and procedure.Upon further evaluation, it should be noted that the thrombosis occurred after the first revascularization involving adjunctive treatments.Furthermore, one of the adjunctive treatments involved the placement of two stents.The samples were discarded by the user facility and are not available for evaluation.No adverse patient effects were reported.This is one of three products involved with the reported event and the associated manufacturers report number are 3006513822-2017-00141 and 3006513822-2017-00143.